Advanced search
Start date
Betweenand

Submanifold geometry and Morse theory in finite and infinite dimensions

Grant number: 07/03192-7
Support type:Research Projects - Thematic Grants
Duration: November 01, 2007 - October 31, 2011
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Claudio Gorodski
Grantee:Claudio Gorodski
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Pesquisadores principais:
Francesco Mercuri ; Paolo Piccione ; Ruy Tojeiro de Figueiredo Junior
Assoc. researchers:Marcos Martins Alexandrino da Silva
Associated grant(s):11/01081-9 - Geometric variational problems and PDEs, AV.EXT
10/00082-9 - Geometry of compact stationary manifolds, AV.EXT
10/00067-0 - Generic properties and spectral theory for the Laplacian in Lorentzian and Finslerian geometry, AV.EXT
Associated scholarship(s):11/12565-7 - Topics in Lorentzian and Finsler Geometry: geodesic flow and isometry group, BP.DR
10/15502-3 - Geometric variational problems, BP.PD
10/11934-6 - GLOBAL ASPECTS IN FINSLER AND LORENTZIAN GEOMETRY, BP.PD
+ associated scholarships 10/11808-0 - Geometrial and analytical aspects of constant mean curvature immersions, BP.PD
10/12082-3 - Spectral geometry on singular spaces, BP.PD
10/02525-5 - Complex Differential Geometry, BP.MS
10/00068-6 - Variational and topologucal methods for field equations, BP.PD
08/07604-0 - Generic properties of semi-Riemannian geodesic flows, BP.MS
08/07368-5 - Dependence of best Riemannian constants in spaces of metrics, BP.PD
08/04470-3 - Algebraic Curves and Riemann Surfaces, BP.IC
07/08513-6 - Closed minimal hypersurfaces in noncompact symmetric spaces, BP.DR
08/01034-8 - Topics in Differential and Riemannian Geometry, BP.IC - associated scholarships

Abstract

The project involves classical problems in submanifold geometry of local and global character, namely, isometric, affine, minimal, umbilical, conformal and isoparametric immersions in several ambient spaces of finite and infinite dimension, as well as the existence problem for closed geodesics in Riemannian and pseudo-Riemannian manifolds. The methods of investigation involve Lie group actions and Morse theory. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALIAS, L. J.; BESSA, G. P.; MONTENEGRO, J. F.; PICCIONE, P.. Curvature Estimates for Submanifolds in Warped Products. Results in Mathematics, v. 60, n. 1-4, p. 265-286, . (07/03192-7)
GORODSKI, CLAUDIO; HEINTZE, ERNST. Homogeneous structures and rigidity of isoparametric submanifolds in Hilbert space. Journal of Fixed Point Theory and Applications, v. 11, n. 1, p. 93-136, . (07/03192-7)
DAJCZER, M.; FLORIT, L.; TOJEIRO, R.. Euclidean hypersurfaces with genuine deformations in codimension two. MANUSCRIPTA MATHEMATICA, v. 140, n. 3-4, p. 621-643, . (07/03192-7)
GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. On orbit spaces of representations of compact Lie groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 691, p. 61-100, . (07/03192-7)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.